# SDR UPS02538276

- Difficulty date: May 17, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3943084
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MX INSPECTION - LWR FWD DOOR HANDLE RETENTION SPRING AND ROD BROKEN.  REPLACED MALE FITTING ON OVERCENTER MECHANISM OF FRONT LOWER CARGO DOOR.  WORK WAS DONE IAW B757 MM 52-34-22, OPS CHECK OK.
